# SDR AALA980381

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6304106
- Condition: Defective
- Location: Nr 3 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 162 - DURING CLIMB-OUT, NR 3 HYDRAULIC ELEVATOR LIGHT CAME ON WITH SYSTEM QUANTITY AND PRESSURE REDUCING TO ZERO.  AIRCRAFT AIR INTERRUPTED AND RETURNED AND LANDED HNL OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION WITH NO DEFECTS FOUND.  REPLACED REVERSIBLE HYDRAULIC PUMP ON NR 3 SYSTEM.  SYSTEM OPERATES NORMAL WITH NO LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
